A 31-year-old female asked:
I have hypertensiob and i take medication for it. i have not been feeling well for the past 3 weeks. mostly, its headaches, nausea and dizziness. i went to see the doc, my pressure was high so we changed my medication. but still not feeling well?
1 doctor answer • 2 doctors weighed in
Dr. Rawhi Omaranswered
Pathology 46 years experience
Medication adjustmen: Check again with your Dr. Your current medication may still need further adjustment
Created for people with ongoing healthcare needs but benefits everyone.
130 viewsReviewed >2 years ago
Last updated Nov 2, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.